# SDR WX0A2021111273869

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 48,268 hours, 29,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 847136
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON WEEKLY CHECK, EMERGENCY LIGHT POWER PACK 11WL SHOWS DISCREPANT ON MCDU TEST. / REPLACED L/H EMERGENCY EXIT POWER PACK PER AMM 33-51-38 P/B 401. OPS NORMAL, OK FOR SERVICE."
